# SDR SIMA20131223003

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 24,955 hours, 20,990 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Disconnected
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENTERED LIGHT RIME ICING DURING CLIMB OUT & RECEIVED ALL NORMAL ICING ADVISORY MESSAGES & 4 OPEN INSCRIPTIONS IN SWITCHES.  APPROXIMATELY 10 SECONDS LATER EICAS INDICATED, WG ANTI-ICE FAIL, CAUTION MESSAGE FOLLOWED SHORTLY BY, ICE COND ANTI-ICE INOPERATIVE WARNING.  MESSAGES REMAINED UNTIL EXITING ICING CONDITIONS AT WHICH TIME ALL MESSAGES EXTINGUISHED.  COMPLIED WITH AOM VOL 1 PROCEDURES.  FOUND TUBING TO RT PRESS REG VLV DISCONNECTED, RECONNECTED IAW AMM 20-10-03, OPERATIONS CHECKED IAW AMM 30-00-00, OPERATIONS CHECKED GOOD.
